# SDR ASOA200801454

- Difficulty date: November 4, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 26,196 hours, 23,125 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO COMPARTMENT DOOR BEAM AFT LOWER ANGLE AT REAR PRESSURE BULKHEAD IS CRACKED.  REMOVED AND REPLACED CRACKED ANGLE AT CARGO COMPARTMENT DOOR BEAM AT LOWER AFT PRESSURE BULKHEAD IAW SRM 51-42-21.
